Advertisement

Ukrainian Mathematical Journal

, Volume 56, Issue 6, pp 1023–1032 | Cite as

On the smoothness of the generalized solution of a parabolic system in domains with conic points on the boundary

  • Nguyen Manh Hung
  • Pham Trieu Duong
Article

Abstract

We consider the first initial boundary-value problems for parabolic systems in domains with conic points on a boundary. We study the smoothness of their solutions with respect to space variables.

Keywords

Generalize Solution Space Variable Parabolic System Conic Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. A. Kondrat’ev, Tr. Mosk. Mat. Univ., Issue 16, 209–292 (1967).Google Scholar
  2. 2.
    Abramovich, M. S., Vishik, M. I. 1964Usp. Mat. Nauk1953181Google Scholar
  3. 3.
    Il’in, A. M., Kalashnikov, A. S., Oleinik, O. A. 1962Usp. Mat. Nauk173143Google Scholar
  4. 4.
    Hung, N. M. 1999Mat. Sb.190103126Google Scholar
  5. 5.
    Agmon, S., Douglis, A., Nirenberg, L. 1962Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary ConditionsIzd-vo Inostr. Lit.Moscow[Russian translation]Google Scholar
  6. 6.
    Maz’ya, V. G., Plamenevskii, V. A. 1977Probl. Mat. Analiza785145Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • Nguyen Manh Hung
    • 1
  • Pham Trieu Duong
    • 1
  1. 1.Hanoi UniversityVietnam

Personalised recommendations